A dependent frequency-severity approach to modeling longitudinal insurance claims
Year of publication: |
2019
|
---|---|
Authors: | Lee, Gee ; Shi, Peng |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 87.2019, p. 115-129
|
Subject: | Frequency-severity model | Gaussian copula | Longitudinal insurance claims | Nonlife insurance | Predictive modeling | Versicherung | Insurance | Multivariate Verteilung | Multivariate distribution | Prognoseverfahren | Forecasting model | Versicherungsmathematik | Actuarial mathematics | Theorie | Theory | Kfz-Versicherung | Automobile insurance | Zeitreihenanalyse | Time series analysis |
-
Modelling motor insurance claim frequency and severity using gradient boosting
Clemente, Carina, (2023)
-
Knowledge learning of insurance risks using dependence models
Zhao, Zifeng, (2021)
-
Smith, Michael S., (2016)
- More ...
-
Multivariate frequency-severity regression models in insurance
Frees, Edward W., (2016)
-
Treatment level and store level analyses of healthcare data
Wang, Kaiwen, (2019)
-
Multivariate frequency-severity regression models in insurance
Frees, Edward W., (2016)
- More ...